# SDR ASOA201101481

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,873 hours, 18,285 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL009201
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVE GEAR DISAGREE WARNING MSG AFTER SELECTING GEAR DOWN NO INDICATION OF GEAR CYCLE PERFORM GEAR DISAGREE QHR PROCEDURE AND EMERGENCY GEAR EXTENSION LANDED AFTER OBTAINING 3 GREEN. (EMERGENCY DECLARED AS A PRECAUTION).  R & R LANDING GEAR SELECTOR VALVE IAW  IWA AMM 32-32-10.  (CLOSED)
